MathSciNet Relay Station
MathSciNet bibliographic data
MR1271548 (95c:42021) 42B25
Martín-Reyes, F. J.; de la Torre, A. One-sided BMO spaces. J. London Math. Soc. (2) 49 (1994), no. 3, 529–542.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement